Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 34, NWS Springfield, MO

January 29, 2008Howell County, Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jan 29, 2008, 11:26 AM CST for Howell County, Oregon County, Missouri. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2008, 11:26 AM CST (17:26 UTC)
Expired
Jan 29, 2008, 12:30 PM CST
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Howell County, MO, Oregon County, MO

The radar

The Springfield radar (KSGF), 183 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
1.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 291726
SVRSGF
MOC091-149-291830-
/O.NEW.KSGF.SV.W.0034.080129T1726Z-080129T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 AM CST TUE JAN 29 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1230 PM CST.

* AT 1125 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR BRANDSVILLE...OR 11 MILES SOUTHEAST OF
  WEST PLAINS...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALTON BY 1155 AM CST.

THE TOWNS OF ROVER...GREER AND WILDERNESS ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3649 9185 3675 9190 3689 9168 3688 9124
      3687 9122 3683 9122 3683 9115 3681 9112
      3650 9113
TIME...MOT...LOC 1726Z 249DEG 31KT 3662 9171

$$

FOSTER
3 follow-up statements
000 
WWUS53 KSGF 291745
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CST TUE JAN 29 2008

MOC091-291755-
/O.CAN.KSGF.SV.W.0034.000000T0000Z-080129T1830Z/
HOWELL MO-
1145 AM CST TUE JAN 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWELL COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST OF 
THE AREA. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3679 9168 3679 9167 3688 9167 3688 9124
      3687 9122 3683 9122 3683 9114 3681 9112
      3650 9113 3649 9169
TIME...MOT...LOC 1745Z 249DEG 31KT 3668 9152

$$

MOC149-291830-
/O.CON.KSGF.SV.W.0034.000000T0000Z-080129T1830Z/
OREGON MO-
1145 AM CST TUE JAN 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR OREGON COUNTY...

AT 1144 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF ROVER...OR 10 MILES NORTH OF
THAYER...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALTON BY 1155 AM CST.

THE TOWNS OF GREER AND WILDERNESS ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3679 9168 3679 9167 3688 9167 3688 9124
      3687 9122 3683 9122 3683 9114 3681 9112
      3650 9113 3649 9169
TIME...MOT...LOC 1745Z 249DEG 31KT 3668 9152

$$

FOSTER
000 
WWUS53 KSGF 291812
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 PM CST TUE JAN 29 2008

MOC149-291830-
/O.CON.KSGF.SV.W.0034.000000T0000Z-080129T1830Z/
OREGON MO-
1212 PM CST TUE JAN 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR EASTERN OREGON COUNTY...

AT 1209 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
WILDERNESS TO COUCH...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
OREGON COUNTY...INCLUDING THE TOWNS OF WILDERNESS AND MYRTLE.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3650 9154 3666 9149 3687 9133 3688 9124
      3687 9122 3683 9122 3683 9114 3681 9112
      3650 9113
TIME...MOT...LOC 1812Z 260DEG 29KT 3681 9118 3655 9139

$$

FOSTER
000 
WWUS53 KSGF 291826
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CST TUE JAN 29 2008

MOC149-291837-
/O.EXP.KSGF.SV.W.0034.000000T0000Z-080129T1830Z/
OREGON MO-
1227 PM CST TUE JAN 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OREGON COUNTY EXPIRES
AT 1230 PM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3650 9154 3666 9149 3687 9133 3688 9124
      3687 9122 3683 9122 3683 9114 3681 9112
      3650 9113
TIME...MOT...LOC 1827Z 260DEG 29KT 3683 9103 3657 9124

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 11:08 AM CST, 18 minutes earlier.

Area forecast discussion, Jan 29, 11:08 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CST TUE JAN 29 2008

...SEVERE AND WINTER WEATHER DISCUSSION...

.UPDATE...

TEMPERATURES HAD WARMED INTO THE 60S AHEAD OF A STRONG COLD FRONT
THAT WAS SURGING INTO THE OZARKS AT LATE MORNING. SHARP
TEMPERATURE FALLS INTO THE 20S WERE FOLLOWING THE FRONTAL PASSGE.
A DRY LINE WAS DEVELOPING AHEAD OF THE FRONT AND EXTENDED FROM
EAST OF OSAGE BEACH TO EAST OF BRANSON AT 17Z. SURFACE DEWPOINTS
HAD FALLEN INTO THE 30S BEHIND THIS FEATURE WHILE DEWPOINTS
REMAINED IN THE 50S ACROSS SOUTH CENTRAL MISSOURI.

WILL BE CLOSELY MONITORING CONVECTIVE DEVELOPMENT ALONG THIS DRY
LINE AS IT PROGRESSES INTO THE EASTERN OZARKS. IT APPEARS THE
AREAS EAST OF A SALEM TO GAINESVILLE LINE WILL HAVE A RELATIVELY
BRIEF WINDOW EARLY THIS AFTERNOON WHEN SEVERE STORMS WILL BEGIN TO FORM.
THE ACTIVITY WILL QUICKLY MOVE OFF TO THE EAST BY MID AFTERNOON.
ANY SEVERE STORM THAT DEVELOPS WILL BE CAPABLE OF LARGE HAIL AND
DAMAGING WINDS. WHILE THE TORNADO RISK IS SMALL IT CANNOT BE RULED
OUT.

BEHIND THE FRONT...AN AXIS OF STRONG 700 MB FRONTOGENTICAL FORCING
WAS SUPPORTING A BAND OF LIGHT SNOW. THIS WILL SPREAD EAST AND
AFFECT AREAS MAINLY FROM SOUTHEAST KANSAS AND CENTRAL MISSOURI.
ONLY MINOR IF ANY ACCUMULATION IS EXPECTED.

FOSTER

&&

.DISCUSSION...

CTIVE WEEK WEATHER WISE FOR THE FORECAST AREA AND MUCH TO
DISCUSS. STRATUS DECK MOVED IN DURING THE EVENING AND SOUTH-
SOUTHWEST WINDS HAVE BEEN STEADY AT 15 TO 25 MPH AND GUSTY THROUGH
THE NIGHTTIME SO FAR. AS A RESULT HAVE SEEN TEMPERATURES NEARLY
STEADY OR EVEN RISE A BIT OVER THE AREA FROM THE MID 50S TO LOW
60S. COLD FRONT WILL TAKE AIM AT THE AREA TODAY WITH TEMPERATURES
HAVING DROPPED SOME 50+ DEGREES YESTERDAY EVENING BEHIND THE FRONT
OVER WESTERN SD. FRONT SHOULD ENTER THE WESTERN CWA BY
11-12Z...SGF BY 15Z AND UNO BY 18Z. HIGH TEMPERATURES EXPECTED
JUST AHEAD OF THE FRONT WITH PLUMMETING READINGS BEHIND THE FRONT
ALONG WITH WIND ADVISORY CRITERIA NORTHWEST TO NORTH WINDS.

BY 12Z...STRONG UPPER LEVEL JET WILL BE NOSING INTO THE SOUTHWEST
CORNER OF THE CWA (150 KTS) ALONG WITH 40-50KT 850 JET OUT OF THE
SOUTHWEST. FAIRLY STRONG THERMAL CAP PRESENT OVER THE AREA FROM
00Z SGF SOUNDING WILL BEGIN TO WEAKEN THE REMAINDER OF THE
OVERNIGHT AND TUESDAY MORNING AS MID LEVEL COOLING TAKES PLACE.
FAIRLY STEEP MID LEVEL LAPSE RATES EXPECTED BY THE LATE MORNING
INTO THE EARLY AFTERNOON IN ADVANCE OF FROPA OVER SOUTH CENTRAL
MISSOURI AND SURFACE BASED CAPES OF 600 TO 1000 J/KG COULD BE
REALIZED. SPC HAS EASTERN CWA IN A DAY 1 SLIGHT RISK AND CERTAINLY
CANT ARGUE WITH THAT GIVEN THE DYNAMICS IN PLAY. WILL BE
MENTIONING POSSIBILITY OF SEVERE THUNDERSTORMS IN GRIDS AND WILL
LIKELY MENTION ISOLATED TORNADO WORDING IN THE MORNING HWO. STORMS
ARE EXPECTED TO QUICKLY FORM INTO A SQUALL LINE THIS AFTERNOON
AFFECTING THE FAR EASTERN PORTION OF THE CWA WITH STRONG DAMAGING
WINDS THE MAIN SEVERE WEATHER THREAT.

COULD SEE A BIT OF LIGHT SNOW BEHIND THE FRONT AS TEMPERATURES
QUICKLY DROP THIS AFTERNOON AND EVENING. BEST CHANCE AT
MEASURABLE SNOW WILL OCCUR OVER CENTRAL MISSOURI BUT WOULD EXPECT
ONLY AN INCH OR LESS ACCUMULATION. MAIN STORY BEHIND THE FRONT
WILL BE THE STRONG NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH AND
HIGHER GUSTS AND THE DROPPING TEMPERATURES.

SURFACE RIDGE AXIS WILL PUSH ACROSS THE AREA OVERNIGHT WITH
NIGHTTIME LOWS LIKELY IN THE TEENS TO AROUND 20.

FOCUS WILL THEN TURN TO NEXT SYSTEM WHICH IS CURRENTLY SPINNING
OFF THE CANADIAN WEST COAST. SHOULD SEE GUSTY SOUTH WINDS DEVELOP
AHEAD OF THIS SYSTEM BY WEDNESDAY AFTERNOON AND SHOULD HELP TO
BUMP TEMPERATURES BACK INTO THE UPPER 30S EAST TO UPPER 40S WEST.
GFS APPEARS TO BE THE MAIN OUTLIER TODAY WITH THE TRACK OF THE
STORM SYSTEM AND IS THE QUICKEST OF THE MODELS. HAVE GONE WITH A
BLEND OF THE ECMWF/NAM SOLUTIONS FOR NOW. MODELS HAVE STARTED
SHOWING A MORE SOUTHERLY TRACK THAN IN PREVIOUS COUPLE OF NIGHTS
WHICH WOULD BRING THE HEAVIEST SNOW ACROSS SOUTH CENTRAL MISSOURI.
THERMODYNAMIC PROFILES WOULD INDICATE THAT ALMOST ALL OF THE
PRECIPITATION WILL FALL AS SNOW WITH THIS SYSTEM. FOR NOW HAVE
PAINTED SNOW AMOUNTS FROM 2 INCHES ACROSS MY NORTHWEST CWA TO 5
INCHES OVER SOUTH CENTRAL MISSOURI FROM 12Z THU THROUGH 18Z FRI.
THIS OF COURSE WILL LIKELY CHANGE AND WILL BE DEPENDENT ON THE
TRACK OF THE LOW. HAVE LOWERED TEMPERATURES A BIT THURSDAY NIGHT
INTO FRIDAY TO ACCOUNT FOR THE SNOW COVER.

LINDENBERG

&&

.AVIATION...
LESS THAN PAR FLIGHT CONDITIONS WILL EXIST ACROSS EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS TODAY.  A STRONG STORM SYSTEM
APPROACHING FROM THE WEST HAS INDUCED STRONG SOUTHWEST WINDS AT THE
SURFACE...GUSTING UP TO 30 KNOTS AT TIMES.  MEANWHILE...A 50 KNOT
LOW LEVEL JET FROM THE WEST SOUTHWEST EXISTS AT AROUND 2000
FEET...CAUSING LOW LEVEL WIND SHEAR.

THE APPROACHING STORM SYSTEM WILL ALSO CAUSE A DROP IN FLIGHT
CATEGORY LATER THIS MORNING.  SATELLITE ALONG WITH SURFACE
OBSERVATIONS ACROSS KANSAS AND NORTHERN MISSOURI SUGGESTS THAT
CEILINGS WILL DROP INTO THE IFR CATEGORY FOR ABOUT AN HOUR OR
SO...JUST AFTER THE FRONTAL PASSAGE.  CEILINGS WILL THEN INCREASE TO
MVFR FOR THE REST OF THE AFTERNOON.  THE FRONT IS EXPECTED TO PASS
THROUGH JOPLIN AT AROUND 1630Z...AND THROUGH SPRINGFIELD AT AROUND
1700Z.  THE FRONT WILL ALSO CAUSE SURFACE WINDS TO ABRUPTLY SHIFT TO
THE NORTHWEST...WITH GUSTS UP TO 30 KNOTS.

THERE MAY BE A SLIGHT CHANCE FOR SOME RAIN SHOWERS PRIOR TO THE
FRONT...OR POSSIBLY LIGHT SNOW AFTER THE FRONT.  ELECTED NOT TO
INSERT ANY PRECIP MENTION INTO THE TAFS DUE TO HIGH UNCERTAINTY OF
THIS OCCURRING.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jan 29, 10:48 AM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 AM CST TUE JAN 29 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1048 AM CST TUE JAN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 ISOLATED SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
 EXCESS OF 60 MPH...HAIL TO THE SIZE OF QUARTERS...AND POSSIBLY
 ISOLATED TORNADOES.

 IN ADDITION...SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS TO 40 MPH
 CAN BE EXPECTED ACROSS THE OUTLOOK AREA.

  AREAS AFFECTED AND TIMING:

 SEVERE STORMS WILL BE POSSIBLE FROM NOON THROUGH 4 PM EAST OF A
 BRANSON TO ROLLA LINE.

 DISCUSSION:

 A STRONG COLD FRONT WILL INTERACT WITH A WARM AND UNSTABLE AIRMASS
 ACROSS THE EASTERN MISSOURI OZARKS TO SUPPORT THUNDERSTORM
 DEVELOPMENT FROM MIDDAY INTO EARLY AFTERNOON. THUNDERSTORMS ARE
 EXPECTED TO INITIATE ACROSS SOUTH CENTRAL MISSOURI EAST OF SPRINGFIELD
 ALONG A DRY LINE PROCEEDING THE COLD FRONT. THE GREATEST RISK FOR
 SEVERE STORMS APPEARS TO BE FROM THE WEST PLAINS EASTWARD INTO
 SOUTHEAST MISSOURI. SUPERCELL THUNDERSTORMS WILL DEVELOP AND
 TRANSITION TO A SQUALL LINE. SUFFICIENT INSTABILITY AND WIND
 SHEAR WILL BE PLACE TO SUPPORT SEVERE STORMS WITH DAMAGING WINDS
...LARGE HAIL...ISOLATED TORNADOES.

 STRONG NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS UP TO 40 MPH
 WILL FOLLOW THE FRONTAL PASSAGE. A PERIOD OF LIGHT SNOW MAY
 SOUTHEAST KANSAS AND CENTRAL MISSOURI THIS AFTERNOON. ONLY MINOR
 IF ACCUMULATION IS EXPECTED...BUT SLICK SPOTS COULD DEVELOP ON
 SECONDARY ROADS AND BRIDGES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 ANOTHER STORM SYSTEM WILL PUSH ACROSS THE SOUTHERN PLAINS AND
 LOWER MISSISSIPPI VALLEY REGION THURSDAY INTO THURSDAY NIGHT.
 THIS SYSTEM WILL BRING A CHANCE OF SNOW TO THE AREA WITH SEVERAL
 INCHES OF SNOWFALL POSSIBLE. AS THIS SYSTEM IS STILL OFF THE
 WEST COAST OF CANADA...THE STORM TRACK COULD SIGNIFICANTLY CHANGE
 FROM ITS CURRENT FORECAST TRACK AND SNOW AMOUNTS MAY NEED TO BE
 ADJUSTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ACROSS FAR SOUTH CENTRAL MISSOURI
 EARLY THIS AFTERNOON EAST OF A GAINESVILLE TO SALEM LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:43 AM CSTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more14 hr
Jan 29, 11:41 AM CSTSevere Thunderstorm WarningSGFDent, Shannon17 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.